# SDR DL72S951572

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Floodlight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STRINGER CRACKED AT FWD AND AFT SIDE OF L/E FLOODLIGHT HOUSING.  DRILLED AND INSTALLED REPAIR PER SRM 53-10-3 FIG 2.
